# SDR GTIA20130429577

- Difficulty date: April 29, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 12,002 hours, 5,550 cycles
- System (JASC): 3150 · Central Warning
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE TAB OF F/O’S O2 MASK BROKEN (RED TAB).  SWAPPED O2 MASK FROM FIRST OBSERVER TO F/O IAW ACFT MM.  R & R FIRST OBSERVER'S O2 MASK LEAK CHECK AND OPS CHECK GOOD.
